Exact solution for random walks on the triangular lattice with absorbing boundaries

Citation

Batchelor, M & Henry, B 2002, 'Exact solution for random walks on the triangular lattice with absorbing boundaries', Journal of Physics A: Mathematical and General, vol. 35, pp. 5951-5959.

Year

2002

Field of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified

Updated:  24 September 2021 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers